# SDR FDEA201503130918

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53275018206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC SEAT TRACK BETWEEN FRAME .54 - .58, RBL -Y450, HAS AREAS MARKED FOR CORROSION & SCRATCHES.  MDC SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM-53-10-16 FIG 102.  REMOVED SEAT TRACK IAW-SRM-51-40-21, FABRICATED NEW SEAT TRACK WITH PN A53275018206 & BATCH 0002703307 IAW DWG A5327518.  INSTALLED NEW SEAT TRACK IAW DWG A53278276.  REPAIR CLASSIFIED AS CAT A MAJOR REPAIR.
